# SDR DALA2025070805110

- Difficulty date: July 6, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N6709
- Make and model: Boeing 757232
- Aircraft serial: 30481
- Aircraft time: 78,866 hours, 30,574 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6709 SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS:610. CORRECTIVE ACTION: REMOVED DIRT/DEBRIS FROM AROUND GIRT BAR PROX SENSORS. PERFORMED MULTIPLE OPS CKS. DOOR 4R OPS CK GOOD IAW B757 AMM 52-11. (1067450)
